| Model Number |
CF-Q150I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation: olympus could not identify the foreign material.Olympus could not conclusively specify the root cause of the foreign material remained in the device.Since the user conducted reprocessing in accordance with instruction for use (ifu) or not was unknown from the provided information, we could not specify the cause of the foreign material remained in the device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited electronical connector part was crystalized.There was no patient involvement.